Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY)   Spring-Summer 2002 , Volume 2 , Number 1-2; Page(s) 1 To 6.
 
Paper: 

BOUJ..LDEDNESSOF APPROXIMATE IDENTITIES IN LMC ALGEBRAS

 
 
Author(s):  ANSARI PIRI E.*
 
* Guilan University
 
Abstract: 

To prove the famous Cohen factorization theorem, even in Banach algebras, having a bounded approximate identity has special importance. In extending the Cohen's theorem to topological algebras, we not only use an approximate identity, but some more powerful boundedness is also needed. Here we recall an open problem about uniformly bounded approximate identities on complete metrizable LMC algebras, and try to answer it.

 

 

 

 
Keyword(s): LMC -ALGEBRAS, COHEN FACTORIZATION THEOREM, BOUNDED APPROXIMATE IDENTITIES
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ANSARI PIRI, E. (2002). BOUJ..LDEDNESSOF APPROXIMATE IDENTITIES IN LMC ALGEBRAS. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY), 2(1-2), 1-6. https://www.sid.ir/en/journal/ViewPaper.aspx?id=47178



Vancouver: Copy

ANSARI PIRI E.. BOUJ..LDEDNESSOF APPROXIMATE IDENTITIES IN LMC ALGEBRAS. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY). 2002 [cited 2021July25];2(1-2):1-6. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47178



IEEE: Copy

ANSARI PIRI, E., 2002. BOUJ..LDEDNESSOF APPROXIMATE IDENTITIES IN LMC ALGEBRAS. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY), [online] 2(1-2), pp.1-6. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47178.



 
 
Persian Abstract Yearly Visit 43
 
 
Latest on Blog
Enter SID Blog